# SDR SWAA2024070107722

- Difficulty date: May 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA86.66 AT LT HORIZONTAL STABILIZER 2024-341173<[01] REPLACED RIB AND FASTENERS LOCATED LEADING EDGE ACCESS PANEL 331B; STA86.66 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED RIB AND FASTENERS LOCATED LEADING EDGE ACCESS PANEL 331B; STA86.66 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGNS OFF BELOW.
